# SDR AALA20180512006

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 54,288 hours, 26,809 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, THE LEFT RED GEAR DISAGREEMENT LIGHT REMAINED ILLUMINATED. CYCLED GEAR HANDLE DOWN AND UP, IAW QRH AND LIGHT STILL ILLUMINATED. PERFORMED A CHECK OF THE LEFT GEAR UP AND LATCHED SENSOR PER MM 32-60-05. INSPECTED SENSOR AND ASSOCIATED WIRING. NO DEFAULTS NOTED. PERFORMED A PROXIMITY BOX TEST IAW MM 32-60-04. SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
